# SDR DL76L100552

- Difficulty date: March 2, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 87,702 hours, 13,068 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 786-862
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 786-862 LBL 55 SEAT TRACK REPAIRED PER SRM 53-00-51 FIG 201 REPAIR 3.
